# SDR SWAA2022032385652

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737*
- Aircraft serial: 29801
- Aircraft time: 76,893 hours, 44,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COMING OUT OF BOTTOM RIGHT HAND CLAM SHELL ON FWD GALLEY SERVICE DOOR / [01] FOUND VELCRO FLAP COVER FOR MANUAL ACTIVATION TUCKED UNDER OUTER COVER. REPOSITIONED FLAP COVER AND ATTACHED TO GIRT BAR WITHOUT THE OPENING OF THE SLIDE. PER SIP. OK FOR SERVICE.
